- Experiment. Math.
- Volume 13, Issue 2 (2004), 129-136.
On the Distribution of Galois Groups, II
We propose a very precise conjecture on the asymptotics of the counting function for extensions of number fields with fixed Galois group and bounded norm of the discriminant. This sharpens a previous conjecture of the author. The conjecture is known to hold for abelian groups and a few nonabelian ones. We give a heuristic argument why the conjecture should be true. We also present some computational data for the nonsolvable groups of degree 5.
Experiment. Math., Volume 13, Issue 2 (2004), 129-136.
First available in Project Euclid: 20 July 2004
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Malle, Gunter. On the Distribution of Galois Groups, II. Experiment. Math. 13 (2004), no. 2, 129--136. https://projecteuclid.org/euclid.em/1090350928